# SDR C77A2020022500022

- Difficulty date: April 26, 2019
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669003
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED LH FLOOR BEAM P/N 170-65669-003 (Y = -273) BETWEEN FRAMES 86 AND 89. THE DAMAGED STRUCTURE WILL BE REPLACED BY USING EMBRAER PRODUCTION DRAWINGS. BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.FR. 86 - 89, X=952", Y= -10" AND Z=-19.3"W.O.2501964481
